Ostarine and muscle fullness

  1. Professional Member
    tnubs's Avatar
    Stats
    5'8"  220 lbs.
    Join Date
    Mar 2008
    Posts
    3,248
    Rep Power
    23618
    Level
    40
    Lv. Percent
    37.08%
    Achievements Activity ProPosting Pro

    Ostarine and muscle fullness


    Been on ostarine 6 days now at 12.5mg and im noticing some epic muscle fullness. I feel like im on a PH cycle. Is this typical? Im also on fadogia 500 taking 6 caps a day and i started at the same time as i started the osta so i dont know which to blame for this awesome effect. I would have done them seperate, but i figured id use the fadogia while the ostarine took a while to kick in... but now im unsure. I look like ive gained a few pounds the past week, but i imagine if i weighed myself i may have gained a pound
    CELTIC LABS REP

  2. Professional Member
    tnubs's Avatar
    Stats
    5'8"  220 lbs.
    Join Date
    Mar 2008
    Posts
    3,248
    Rep Power
    23618
    Level
    40
    Lv. Percent
    37.08%
    Achievements Activity ProPosting Pro

    Ill just assume its the ostarine, since i guess not many others have tried it. Muscle density is also higher than usual.
    CELTIC LABS REP
  3. Professional Member
    BigBlackGuy's Avatar
    Stats
    5'11"  228 lbs.
    Join Date
    Aug 2009
    Posts
    3,945
    Rep Power
    122739
    Level
    45
    Lv. Percent
    99.57%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by tnubs View Post
    Ill just assume its the ostarine, since i guess not many others have tried it. Muscle density is also higher than usual.
    Unreal has reported the same experience with Osta and we all know how poorly he responds to most AAS.
    •   
       

  4. Professional Member
    chocolatemilk's Avatar
    Stats
    5'9"  207 lbs.
    Join Date
    Apr 2010
    Posts
    3,804
    Rep Power
    9974
    Level
    43
    Lv. Percent
    63.18%
    Achievements Activity ProPosting Pro

    It's the Osta.

    The raging bonours are the Fadogia.
  5. New Member
    Dc88888's Avatar
    Stats
    5'11"  180 lbs.
    Join Date
    Jan 2011
    Posts
    7
    Rep Power
    49
    Level
    2
    Lv. Percent
    38.85%

    Im gonna order some osta in a day or 2 and provide a daily log once i start.. hoping to start within 2 weeks
  6. Professional Member
    tnubs's Avatar
    Stats
    5'8"  220 lbs.
    Join Date
    Mar 2008
    Posts
    3,248
    Rep Power
    23618
    Level
    40
    Lv. Percent
    37.08%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Dc88888 View Post
    Im gonna order some osta in a day or 2 and provide a daily log once i start.. hoping to start within 2 weeks
    i have a pretty good feeling about this stuff, as in i dont think people will be disappointed. i had a competitive BBer at my gym tell me he thought it was a waste of money. compared to injectables, its not gonna be anywhere near as strong, but i think for what most people are looking for this is a good deal.
    CELTIC LABS REP
  7. Senior Member
    TheMeatus101's Avatar
    Stats
    6'2"  240 lbs.
    Join Date
    Jan 2011
    Posts
    1,229
    Rep Power
    7269
    Level
    28
    Lv. Percent
    36.69%
    Achievements Posting Pro

    Quote Originally Posted by Dc88888 View Post
    Im gonna order some osta in a day or 2 and provide a daily log once i start.. hoping to start within 2 weeks
    I heard something about this stuff messing with your eyes or something like that?Please reply if you have any info on this.
  8. Registered User
    D_town's Avatar
    Join Date
    Feb 2004
    Age
    35
    Posts
    558
    Rep Power
    410
    Level
    19
    Lv. Percent
    23.08%

    S-4 is rumored to cause a yellow tinted vison (nightvision), from logs I've read on Ostarine, this does not seem to be a problem. I'm extremely curious and interested...
  9. Professional Member
    tnubs's Avatar
    Stats
    5'8"  220 lbs.
    Join Date
    Mar 2008
    Posts
    3,248
    Rep Power
    23618
    Level
    40
    Lv. Percent
    37.08%
    Achievements Activity ProPosting Pro

    week and a half, not problems for me with vision sides. i did 3 days at 25mg and went back to 12.5mg in the past few days
    CELTIC LABS REP
  10. Registered User
    D_town's Avatar
    Join Date
    Feb 2004
    Age
    35
    Posts
    558
    Rep Power
    410
    Level
    19
    Lv. Percent
    23.08%

    Quote Originally Posted by tnubs View Post
    week and a half, not problems for me with vision sides. i did 3 days at 25mg and went back to 12.5mg in the past few days
    What was your reasoning for lowering dosage? I'm not questioning you for doing so, just curious.
  11. New Member
    ModernLats's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Sep 2010
    Posts
    154
    Rep Power
    150
    Level
    11
    Lv. Percent
    1.71%

    I have some osta waiting, ill be following all that uses it. Please keep us informed on what you take around the time you dose and diet.

    I'm researching everyone's results to maximize my time when I cycle this expensive ass product.
  12. New Member
    grega60438's Avatar
    Stats
    5'7"  185 lbs.
    Join Date
    Jun 2009
    Posts
    206
    Rep Power
    3017
    Level
    12
    Lv. Percent
    91.54%

    During my last cut.
    Month 1: S4=50mg/ED
    Month 2: S4=25mg/ED and Ostarine 12.5mg/ED
    Month 3: Ostarine=12.5mg/ED by itself.

    Afterwards I ran an extensive blood test. Everything in the blood test appeared to be normal and I absolutely loved the results.
    On S-4 I had vision sides at 50mg and did not notice them at 25 mg/ED. On the Ostarine I did not notice any sides at all, other than my lifts continued to increase.
    From the Ostarine logs that I have read, it seems the recommended dosage is between 25mg/ED and 12.5mg/ED. Personally I followed Russianstar's recommendations and ran at 12.5mg/ED. Hope that helps!
  13. Professional Member
    tnubs's Avatar
    Stats
    5'8"  220 lbs.
    Join Date
    Mar 2008
    Posts
    3,248
    Rep Power
    23618
    Level
    40
    Lv. Percent
    37.08%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by D_town View Post
    What was your reasoning for lowering dosage? I'm not questioning you for doing so, just curious.
    i started at 12.5mg and that was the intended dose for the whole cycle but after the first week i just wanted to see if i noticed a difference. i know its not that fast acting so i wouldnt be able to tell a difference in a short period anyway, but i just wanted to see and no difference so i cut back to 12.5mg

    russian started high at 25mg for like 2 days or something to let it saturate the system faster, which is kinda why i did it. just to see if it would boost effects. no difference lol
    CELTIC LABS REP
  

  
 

Similar Forum Threads

  1. Ostarine for muscle injury?
    By bashman in forum Anabolics
    Replies: 4
    Last Post: 03-05-2011, 01:43 PM
  2. Replies: 31
    Last Post: 01-12-2008, 07:48 PM
  3. Replies: 44
    Last Post: 10-15-2007, 06:04 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in